Volume 6 Number 3 (Jul. 2016)
Home > Archive > 2016 > Volume 6 Number 3 (Jul. 2016) >
IJAPM 2016 Vol.6(3): 112-119 ISSN: 2010-362X
doi: 10.17706/ijapm.2016.6.3.112-119

Abelian Homegeneous Factorisations of Graphs

Huihong Wu, Shuqu Qian
Abstract—A homogeneous factorisation of a graph Г is a partition of its arc set such that there exist vertex transitive subgroups M
Index Terms—Cayley graph, homogeneous factorisations, abelian group.

The authors are with School of Sciences, Anshun University, Anshun Guizhou, 561000, China (email: hhwu19801024@sina.com).

Cite: Huihong Wu, Shuqu Qian, "Abelian Homegeneous Factorisations of Graphs," International Journal of Applied Physics and Mathematics vol. 6, no. 3, pp. 112-119, 2016.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Dec 26, 2017 News!

    IJAPM Vol 6, No 1-No 4 have been indexed by EI (Inspec)   [Click]

  • Dec 27, 2017 News!

    Vol 8, No 1 has been published with online version     [Click]

  • Dec 26, 2017 News!

    IJAPM Vol 5, No 4 has been indexed by EI (Inspec)     [Click]

  • Nov 15, 2017 News!

    The papers published in Vol 7, No 4 have all received dois from Crossref

  • Sep 28, 2017 News!

    Vol 7, No 4 has been published with online version     [Click]

  • Read more>>